Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from headache since 20 years

i am suffering from headache since 20 years i was checked my sitiscan in that falx calcification disease was observed. i was shown neurosurgon in kurnool he give a medicine inderal duodil for 3 months+1month taken also no use after he give mibetasr-40 mg and mayozpaz 4 month also no use please help me
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello Mr Syed, according to your scanning report it looks like vascular headache that is equivalent to migraine. There are some medicines which are given as prophylactic treatment to prevent headache and one of it is inderal which you have already tried. Please consult a good neurologist and take appropriate treatment but lifestyle plays a major role in vascular headache. you should have timely food and avoid going out in hot sun, too much of breeze. Avoid food items like cocoa,cheese,chinese food,nuts and colouring masala.
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor